# SDR USAA2011122900012

- Difficulty date: December 28, 2011
- Submitted: December 29, 2011
- Operation: Air carrier
- Aircraft: N808AW
- Make and model: Airbus A319-132
- Aircraft serial: 1088
- Aircraft time: 43,431 hours, 17,764 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514353
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 1C ESCAPE LIGHT BROKEN.  REPLACED EMERGENCY LIGHT LENS AT SEAT 1C IAW AIRBUS MAINTENANCE MANUAL 33-51-00.
